Acta Mathematica

  • Acta Math.
  • Volume 154, Number 1-2 (1985), 137-152.

A proof of the Bieberbach conjecture

Louis Branges

Full-text: Open access

Article information

Source
Acta Math. Volume 154, Number 1-2 (1985), 137-152.

Dates
Received: 25 September 1984
Revised: 26 October 1984
First available in Project Euclid: 31 January 2017

Permanent link to this document
http://projecteuclid.org/euclid.acta/1485890348

Digital Object Identifier
doi:10.1007/BF02392821

Zentralblatt MATH identifier
0573.30014

Rights
1985 © Almqvist & Wiksell

Citation

Branges, Louis. A proof of the Bieberbach conjecture. Acta Math. 154 (1985), no. 1-2, 137--152. doi:10.1007/BF02392821. http://projecteuclid.org/euclid.acta/1485890348.


Export citation

References

  • Askey, R. & Gasper, G., Positive Jacobi sums II. Amer. J. Math., 98 (1976), 709–737.
  • Bieberbach, L., Über die Koeffizienten derjenigen Potenzreihen, welche eine schlichte Abbildung des Einheitskreises vermitteln. Sitzungsberichte Preussische Akademie der Wissenschaften, 1916, 940–955.
  • De Branges, L., Coefficient estimates. J. Math. Anal. Appl., 82 (1981), 420–450.
  • —, Grunsky spaces of analytic functions. Bull. Sci. Math., 105 (1981), 401–406.
  • —, Löwner expansions. J. Math. Anal. Appl., 100 (1984), 323–337.
  • De Branges, L., A proof of the Bieberbach conjecture. Preprint E-5-84, Leningrad Branch of the V. A. Steklov Mathematical Institute, 1984.
  • Garabedian, P. R. & Schiffer, M., A proof of the Bieberbach conjecture for the fourth coefficient. Arch. Rational Mech. Anal., 4 (1955), 427–455.
  • Grinšpan, A. Ž., Logarithmic coefficients of functions of the class. S. Sibirsk. Mat. Ž., 13 (1972), 1145–1151 (Russian). Siberian Math. J., 13 (1972), 793–801 (English).
  • Löwner, K., Untersuchungen über schlichte konforme Abbildungen des Einheitskreises. Math. Ann., 89 (1923), 102–121.
  • Milin, I. M., On the coefficients of univalent functions. Dokl. Akad. Nauk SSSR, 176 (1967), 1015–1018 (Russian). Soviet Math. Dokl. 8 (1967), 1255–1258 (English).
  • —, Univalent functions and orthonormal systems. Nauka, Moscow, 1971 (Russian). Translations of Mathematical Mongraphs, volume 49. American Mathematical Society, Providence, 1977.
  • Ozawa, M., An elementary proof of the Bieberbach conjecture for the sixth coefficient. Kodai Math. Sem. Rep., 21 (1969), 129–132.
  • Pederson, R. N., A proof of the Bieberbach conjecture for the sixth coefficient. Arch. Rational Mech. Anal., 31 (1968), 331–351.
  • Pederson, R. & Schiffer, M., A proof of the Bieberbach conjecture of the fifth coefficient. Arch. Rational Mech. Anal., 45 (1972), 161–193.
  • Pommerenke, Ch., Über die Subordination analytischer Funktionen. J. Reine Angew. Math., 218 (1965), 159–173.
  • —, Univalent functions. Vandenhoeck & Ruprecht, Göttingen, 1975.
  • Robertson, M. S., A remark on the odd schlicht functions. Bull. Amer. Math. Soc., 42 (1936), 366–370.